# SDR ASAA2012103093214

- Difficulty date: October 30, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 18,875 hours, 5,960 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO DISPLAYS SHOW FAIL.  CAN SET NEW FREQENCIES WHEN TURNING KNOBS (REVERTS TO NORMAL DISPLAY FOR SEVERAL SECOND THEN FAIL LTS RETURN) WORKS OK EVEN WITH FAIL LTS NR 2 HF WORKS NORMAL.  ACCOMPLISHED HF COMM SYS BITE TEST IAW FIM TASK 23-11-801.  NO FAULTS FOUND.  R & R HF TRANSCEIVER PRECAUTIONARY REF AMM 23-11-21.  ACCOMPLISHED HF COM OPS TEST IAW AMM 23-11-00-710-801. OPS CHECKED GOOD.
